# SDR SWAA040122

- Difficulty date: January 12, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 33,015 hours, 29,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 300432
- Condition: Chafed
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT WIRES CHAFFING.  REMOVED AND REPLACED WIRE PER WDM AND MM.
